# SDR USAA2015040200014

- Difficulty date: March 7, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361042000000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, AFT GALLEY FLOOR PANEL 222EF DELAMINATED.  REPLACED AFT GALLEY FLOOR PANEL 222EF IAW SRM 53-12-00 & IRM 9701.
